MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 3.7, 10,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 3.7, 10,MTX,MC,MG,HA; DENTAL IMPLANT
Model Number TSVMWH10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Zimmer biomet complaint (b)(4).Patient weight: not provided.
 
Event or Problem Description
It was reported that implant (tsvmh10) was removed due to infection.Site was bone grafted.

Brand Name
IMP, TSV, 3.7, 10,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9503751
Report Number0002023141-2019-01352
Device Sequence Number2967234
Product Code DZE
UDI-Device Identifier00889024344143
UDI-Public(01)00889024344143(17)240311(10)1222194(241)
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2024
Device Model NumberTSVMWH10
Device Catalogue NumberTSVMH10
Device Lot Number1222194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR